Aa
A
A
A
Close
Anxiety Community
23k Members
Avatar universal

Getting off of Effexor because of pregnancy

I have been on Effexor XR 37.5 mg. for about 3 months now and just found out 3 days ago that i am pregnant. I have called my obgyn and they have suggested to get off the medication completaly with no weaning off. I have a child that is 14 months so i know what pregnancy is like, it's not like this so i beleive it is the side-effects of getting off of Effexor. I'm so dizzy i can not drive, and also having peircing headaches and i am very weak.
If anyone could please get back with me to let me know how long this will last or any good remedies that would be great!!
1 Responses
370181 tn?1428180348
While I believe you DO need to get off the Effexor during your pregnancy, I think your OB/GYN was in error telling you stop this medication abruptly.
I personally would recommend that you see another doctor immediately. You could also speak with your local pharmacist, who is a Doctor of Pharmacology and tell him/her your situation. He/she cannot change your dosage, but they CAN tell you if what your original OB advised was the best/only route for you to take. They do know the risks involved with these types of meds during pregnancy and are fully aware of withdrawl symptoms. My humble advice, pick up the phone now and talk to a pharmacist and find a new OB.
Please let us know how you are.
Peace
Greenlydia
Have an Answer?
Top Anxiety Answerers
Avatar universal
Arlington, VA
370181 tn?1428180348
Arlington, WA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out what can trigger a panic attack – and what to do if you have one.
A guide to 10 common phobias.
Take control of tension today.
These simple pick-me-ups squash stress.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Want to wake up rested and refreshed?